# SDR ASAA2021121236957

- Difficulty date: December 12, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 19,451 hours, 6,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 654A000358
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT LOWER SILL WEB HAS CORROSION. DOT: AP377-001. GROUNDED - YES. REMOVED AND REPLACED FWD PIT DOOR CUTOUT LWR SILL WEB IAW B737-900 SRM 51-40-02-0G-0W: 6 O: .045 R: .037 L: 12 D: .008.
